×

zbMATH — the first resource for mathematics

Analytical modelling of fractional advection-dispersion equation defined in a bounded space domain. (English) Zbl 1219.76035
Summary: The fractional advection-dispersion equation (FADE) known as its non-local dispersion, is used in groundwater hydrology and has been proven to be a reliable tool to model the transport of passive tracers carried by fluid flow in a porous media. In this paper, compact structures of FADE are investigated by means of the homotopy perturbation method with consideration of a promising scheme to calculate nonlinear terms. The problems are formulated in the Jumarie sense. Analytical and numerical results are presented.

MSC:
76M25 Other numerical methods (fluid mechanics) (MSC2010)
65M99 Numerical methods for partial differential equations, initial value and time-dependent initial-boundary value problems
35R11 Fractional partial differential equations
45K05 Integro-partial differential equations
76S05 Flows in porous media; filtration; seepage
Software:
BVPh
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Podlubny, I., Fractional differential equations, (1999), Academic Press San Diego · Zbl 0918.34010
[2] Tenreiro Machado, J.; Kiryakova, V.; Mainardi, F., Recent history of fractional calculus, Communications in nonlinear science and numerical simulation, 16, 1140-1153, (2011) · Zbl 1221.26002
[3] Sabatier, J.; Agrawal, O.P.; Tenreiro Machado, J.A., Advances in fractional calculus: theoretical developments and applications in physics and engineering, (2007), Springer · Zbl 1116.00014
[4] Prez Guerrero, J.S.; Skaggs, T.H., Analytical solution for one-dimensional advection – dispersion transport equation with distance-dependent coefficients, Journal of hydrology, 390, 57-65, (2010)
[5] Huang, Q.; Huang, G.; Zhan, H., A finite element solution for fractional advection – dispersion equation, Advances in water resources, 31, 1578-1589, (2008)
[6] El-Sayed, A.M.A.; Behiry, S.H.; Raslan, W.E., Adomian’s decomposition method for solving an intermediate fractional advection – dispersion equation, Computer and mathematics with applications, 59, 1759-1765, (2010) · Zbl 1189.35358
[7] Momani, S.; Odibat, Z., Numerical solutions of the space – time fractional advection – dispersion equation, Numerical methods for partial differential equations, 25, 5, 1238-1259, (2008)
[8] Yildirim, A.; Kocak, H., Homotopy perturbation method for solving the space – time fractional advection – dispersion equation, Advances in water resources, 32, 1711-1716, (2009)
[9] Benson, D.A.; Wheatcraft, S.W.; Meerschaert, M.M., Application of a fractional advection – dispersion equation, Water resources research, 36, 1403-1412, (2000)
[10] Liu, F.; Anh, V.V.; Turner, I.; Zhuang, P., Time fractional advection – dispersion equation, Journal of applied mathematics and computing, 13, 233-245, (2003) · Zbl 1068.26006
[11] Huang, F.; Liu, F., The fundamental solution of the space – time fractional advection – dispersion equation, Journal of applied mathematics and computing, 18, 339-350, (2005) · Zbl 1086.35003
[12] Hu, X.B.; Wu, Y.T., Application of the Hirota bilinear formalism to a new integrable differential-difference equation, Physics letters A, 246, 523-529, (1998)
[13] Adomian, G., Solving frontier problems of physics: the decomposition method, (1994), Kluwer · Zbl 0802.65122
[14] Fan, E., Two applications of the homogeneous balance method, Physics letters A, 256, 353-357, (2000) · Zbl 0947.35012
[15] Vakhnenko, V.O.; Parkes, E.J.; Morrision, A.J., A Bäcklund transformation and their inverse scatting transform method for the generalized Vakhnenko equation, Chaos, solitons and fractals, 17, 683-692, (2003) · Zbl 1030.37047
[16] Xu, H.; Liao, S.J.; You, X.C., Analysis of nonlinear fractional partial differential equations with the homotopy analysis method, Communications in nonlinear science and numerical simulation, 14, 1152-1156, (2009) · Zbl 1221.65286
[17] He, J.H., Variational iteration method-some recent results and new interpretations, Journal of computational and applied mathematics, 207, 1, 3-17, (2007) · Zbl 1119.65049
[18] He, J.H.; Shou, D.H., Application of parameter-expanding method to strongly nonlinear oscillators, International journal of nonlinear sciences and numerical simulation, 8, 121-124, (2007)
[19] Odibat, Z.; Momani, S.; Erturk, V.S., Generalized differential transform method: application to differential equations of fractional order, Applied mathematics and computation, 197, 467-477, (2008) · Zbl 1141.65092
[20] He, J.H., Homotopy perturbation technique, Computer methods in applied mechanics and engineering, 178, 257-262, (1999) · Zbl 0956.70017
[21] Golbabai, A.; Sayevand, K., A study on the multi-order time fractional differential equations with using homotopy perturbation method, Nonlinear science letters A, 2, 141-147, (2010)
[22] Javidi, M., Modified homotopy perturbation method for solving system of linear Fredholm integral equations, Mathematical and computer modelling, 50, 159-165, (2009) · Zbl 1185.65236
[23] Javidi, M., Fourth-order and fifth-order iterative methods for nonlinear algebraic equations, Mathematical and computer modelling, 50, 66-71, (2009) · Zbl 1185.65086
[24] Yildirim, A., An algorithm for solving the fractional nonlinear schördinger equation by means of the homotopy perturbation method, International journal of nonlinear sciences and numerical simulation, 10, 445-450, (2009)
[25] He, J.H., A note on the homotopy perturbation method, Thermal science, 14, 2, 565-568, (2010)
[26] Jumarie, G., Modified riemann – liouville derivative and fractional Taylor series of non-differentiable functions further results, Computers and mathematics with applications, 51, 1367-1376, (2006) · Zbl 1137.65001
[27] Jumarie, G., Table of some basic fractional calculus formulate derived from a modified riemann – liouville derivative for non-differentiable functions, Applied mathematics letters, 22, 378-385, (2009) · Zbl 1171.26305
[28] Wu, G.C.; He, J.H., Fractional calculus of variations in fractal space time, Nonlinear science letters A, 1, 281-287, (2010)
[29] Wu, G.C.; Lee, E.W.M., Fractional variational iteration method and its application, Physics letters A, 374, 2506-2509, (2010) · Zbl 1237.34007
[30] N. Faraz, Y. Khan, H. Jafari, M. Madani, Fractional variational iteration method via modified Riemann-Liouville derivative. doi:10.1016/j.jksus.2010.07.025.
[31] Hesameddini, E.; Latifizadeh, H., An optimal choice of initial solutions in the homotopy perturbation method, International journal of nonlinear sciences and numerical simulation, 10, 1389-1398, (2009)
[32] Hosseinnia, S.H.; Ranjbar, A.; Momani, S., Using an enhanced homotopy perturbation method in fractional differential equations via deforming the linear part, Computer and mathematics with applications, 56, 3138-3149, (2008) · Zbl 1165.65375
[33] Biazar, J.; Ghazvini, H., Convergence of the homotopy perturbation method for partial differential equation, Nonlinear analysis: real world application, 10, 2633-2640, (2009) · Zbl 1173.35395
[34] Wazwaz, A., A new algorithm for calculating Adomian polynomials for nonlinear operator, Applied mathematics and computation, 111, 53-69, (2000) · Zbl 1023.65108
[35] Huang, Z.L.; Jin, X.L., Response and stability of a SDOF strongly nonlinear stochastic system with high damping modeled by a fractional derivative, Journal of sound and vibration, 319, 1121-1135, (2009)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.